# SDR REXA2016101801997

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 25,516 hours, 23,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE DISCHARGED.  R & R POTABLE OXYGEN BOTTLE IAW AMM 35-31-01.
